# SDR ASAA0080457

- Difficulty date: July 12, 2000
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON CARGO TRACK, FS 1174-1309, LONGERON 28L.  REMOVED AND REPLACED CARGO TRACK SECTION IAW DC9 SRM 51-30-00.  (M)
